Changes in the probability of bankruptcy and equity value
David Burgstahler,
James Jiambalvo and
Eric Noreen
Journal of Accounting and Economics, 1989, vol. 11, issue 2-3, 207-224
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4101(89)90006-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jaecon:v:11:y:1989:i:2-3:p:207-224
Access Statistics for this article
Journal of Accounting and Economics is currently edited by J. L. Zimmerman, S. P. Kothari, T. Z. Lys and R. L. Watts
More articles in Journal of Accounting and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().